# SDR 01FDEA00278

- Difficulty date: April 16, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 50794577
- Condition: Gouged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FWD SIDE FRAME GOUGED ON I/B FLANGE 2 INCHES BELOW UPPER LATCH CRANK.  *S/D*  BLENDED AND REPAIRED DAMAGE PER IAW FEDEX EA 7-5210-54049, SRM 51-10-6.
